I can't help with the question about
herxing; I'm incredibly new to all of this....today was Day 2 of doxy! I haven't been sick from the doxy (I'm at 400 mg/day), but am dreading the herx. My understanding though is that when you're having a herx, your symptoms caused by Lyme (whatever they are, this is very individual) will get worse. They can get a little worse or a LOT worse....it depends on the person.
Most of my really bothersome symptoms are either back pain or neurological symptoms.
Can you contact your doctor for some pain medication? The people in the Chronic Pain forum were just reminding me that it's not good to "tough it out"....you need to find a way to deal with the pain, because when you ignore the pain, it leads to more pain. It's a vicious cycle and you have to break it.
I just wanted to tell you that you are in my thoughts and prayers.....I wish I could help in some way!
Lyme Disease, autoimmune hepatitis, Hashimoto's thyroiditis, "lupus-like" CTD?, fibromyalgia, rheumatoid arthritis, celiac disease, asthma, psoriasis, Raynaud's syndrome, hypertension, osteopenia, sleep apnea, restless leg syndrome, GERD, degenerative disc disease, cubital tunnel, tarsal tunnelDoxycycline, Prednisone, Imuran, Plaquenil, Lyrica, Cymbalta, Levothyroxine, Atenolol, Cozaar, Zyrtec, Fosamax, Albuterol, Prilosec, CPAP
Darvon and Morphine Sulfate PRNautoimmunediseasesgfliving.blogspot.com